Jose M. Mazon
Jose M. Mazon
Professor of Mathematics
Verified email at uv.es
Title
Cited by
Cited by
Year
Nonlocal Diffusion Problems
F Andreu, JM Mazón, JD Rossi, J Toledo
Mathematical Surveys and Monographs 165, 2010
437*2010
Parabolic Quasilinaer Equations Minimizing Linear Growth Functionals, volume 223 of
F Andreu, VC Vaillo, JM Mazon
Progress in Mathematics, 2004
428*2004
Minimizing total variation flow
F Andreu, C Ballester, V Caselles, JM Mazón
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 14 (3), 321-360, 2001
2972001
The Dirichlet problem for the total variation flow
F Andreu, C Ballester, V Caselles, JM Mazón
Journal of Functional Analysis 180 (2), 347-403, 2001
1862001
Some qualitative properties for the total variation flow
F Andreu, V Caselles, JI Diaz, JM Mazón
Journal of Functional Analysis 188 (2), 516-547, 2002
1742002
A nonlocal p-Laplacian evolution equation with Neumann boundary conditions
F Andreu, JM Mazon, JD Rossi, J Toledo
Journal de Mathématiques Pures et Appliqués 90 (2), 201-227, 2008
1282008
Existence and uniqueness for a degenerate parabolic equation with L^ 1-data
F Andreu, JM Mazón, SS De Leon, J Toledo
TRANSACTIONS-AMERICAN MATHEMATICAL SOCIETY 351, 285-306, 1999
1101999
Quasi-linear elliptic and parabolic equations in L^ 1 with nonlinear boundary conditions
F Andreu, JM Mazón, S Segura de León, J Toledo
Advances in mathematical sciences and applications 7, 183-213, 1997
951997
Finite propagation speed for limited flux diffusion equations
F Andreu, V Caselles, JM Mazón, S Moll
Archive for rational mechanics and analysis 182 (2), 269-297, 2006
892006
The Neumann problem for nonlocal nonlinear diffusion equations
F Andreu, JM Mazón, JD Rossi, J Toledo
Journal of Evolution Equations 8 (1), 189-215, 2008
862008
A nonlocal p-Laplacian evolution equation with nonhomogeneous Dirichlet boundary conditions
F Andreu, JM Mazón, JD Rossi, J Toledo
SIAM J. Math. Anal 40 (5), 1815–1851, 2009
852009
The Cauchy problem for a strongly degenerate quasilinear equation
F Andreu, V Caselles, JM Mazón
J. Eur. Math. Soc.(JEMS) 7 (3), 361-393, 2005
71*2005
Order bounded ortogonally additive operators
JM Mazón, S Segura de Leon
Rev. Roumane Math. Pures Appl 35 (4), 329-353, 1990
661990
existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions
F Andreu, N Igbida, JM Mazón, J Toledo
Annales de l'IHP Analyse non linéaire 24 (1), 61-89, 2007
592007
The limit as p→∞ in a nonlocal p-Laplacian evolution equation: a nonlocal approximation of a model for sandpiles
F Andreu, JM Mazón, JD Rossi, J Toledo
Calculus of Variations and Partial Differential Equations 35 (3), 279-316, 2009
562009
Porous medium equation with absorption and a nonlinear boundary condition
F Andreu, JM Mazón, J Toledo, JD Rossi
Nonlinear Analysis-Theory Methods and Applications 49 (4), 541-564, 2002
562002
Existence and uniqueness of a solution for a parabolic quasilinear problem for linear growth functionals with data
F Andreu-Vaillo, V Caselles, JM Mazón
Mathematische Annalen 322 (1), 139-206, 2002
562002
Functions of least gradient and 1-harmonic functions
JM Mazón, JD Rossi, SS de León
Indiana University Mathematics Journal, 1067-1084, 2014
542014
A degenerate elliptic-parabolic problem with nonlinear dynamical boundary conditions
F Andreu, N Igbida, JM Mazón, J Toledo
Interfaces and Free Boundaries 8 (4), 447, 2006
542006
Minimizing total variation flow
F Andreu, C Ballester, V Caselles
Comptes Rendus de l'Acad mie des Sciences-Series I-Mathematics 331 (11), 867-872, 2000
542000
The system can't perform the operation now. Try again later.
Articles 1–20